Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 388, Number 6, Pages 738–742 (Mi dan1892)  

This article is cited in 8 scientific papers (total in 8 papers)

Проблемы Борсука, Хадвигера и Грюнбаума для некоторых классов многогранников и графов

A.M. Raĭgorodskiĭ



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, “The problems of Borsuk and Grünbaum on lattice polytopes”, Izv. Math., 69:3 (2005), 513–537  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. M. Raigorodskii, “The Erdős–Hadwiger problem and the chromatic numbers of finite geometric graphs”, Sb. Math., 196:1 (2005), 115–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Journal of Mathematical Sciences, 154:4 (2008), 604–623  mathnet  crossref  mathscinet  zmath  elib
    4. E. I. Ponomarenko, A. M. Raigorodskii, “New Upper Bounds for the Independence Numbers of Graphs with Vertices in $\{-1,0,1\}^n$ and Their Applications to Problems of the Chromatic Numbers of Distance Graphs”, Math. Notes, 96:1 (2014), 140–148  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. S. Gusev, “New Upper Bound for the Chromatic Numberof a Random Subgraph of a Distance Graph”, Math. Notes, 97:3 (2015), 326–332  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. L. I. Bogolubsky, A. S. Gusev, M. M. Pyaderkin, A. M. Raigorodskii, “Independence numbers and chromatic numbers of the random subgraphs of some distance graphs”, Sb. Math., 206:10 (2015), 1340–1374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. V. Bobu, O. A. Kostina, A. E. Kupriyanov, “Independence numbers and chromatic numbers of some distance graphs”, Problems Inform. Transmission, 51:2 (2015), 165–176  mathnet  crossref  isi  elib
    8. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “Asymptotic study of the maximum number of edges in a uniform hypergraph with one forbidden intersection”, Sb. Math., 207:5 (2016), 652–677  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021